# SDR UIEA200700421

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,054 hours, 19,521 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Naclle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RT CORE COWL FORWARD FRAME HAS A HOLE AND CRACK.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-20-01 FIG 4 AND SRM 51-40-03 FIG 1.  ALSO, REFERENCE ATLAS AIR XEO NR 71-092807.
